Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Valproate semisodium interaction

Interaction with concomitant ertapenem leading to seizures: case report

    • 6 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Lunde JL, Nelson RE, Storandt HF.Acute seizures in a patient receiving divalproex sodium after starting ertapenem therapy. Pharmacotherapy 27: 1202-1205, No. 8, Aug 2007 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Valproate semisodium interaction. React. Wkly. 1164, 24 (2007). https://doi.org/10.2165/00128415-200711640-00070

    Download citation

    Keywords

    • Traumatic Brain Injury
    • Valproic Acid
    • Valproate
    • Ertapenem
    • Valproate Semisodium